# SDR SWIA200211103

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,449 hours, 1,910 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL ONLY GO NOSE RIGHT.  SOLDERED WIRE BACK ON CONTROL POTENTIOMETER.  OPS CHECK GOOD.
